RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 168, Number 5, Pages 997–1000 (Mi dan32344)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Convergence of minimizing sequences in conditional extremum problems

E. S. Levitin, B. T. Polyak

Lomonosov Moscow State University

Full text: PDF file (601 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.88:519.3
Presented: L. V. Kantorovich
Received: 25.09.1965

Citation: E. S. Levitin, B. T. Polyak, “Convergence of minimizing sequences in conditional extremum problems”, Dokl. Akad. Nauk SSSR, 168:5 (1966), 997–1000

Citation in format AMSBIB
\Bibitem{LevPol66}
\by E.~S.~Levitin, B.~T.~Polyak
\paper Convergence of minimizing sequences in conditional extremum problems
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 168
\issue 5
\pages 997--1000
\mathnet{http://mi.mathnet.ru/dan32344}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0199016}
\zmath{https://zbmath.org/?q=an:0161.07002}


Linking options:
  • http://mi.mathnet.ru/eng/dan32344
  • http://mi.mathnet.ru/eng/dan/v168/i5/p997

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Sholohovich, “On stability of extremal problems in Banach space”, Math. USSR-Sb., 14:3 (1971), 417–427  mathnet  crossref  mathscinet  zmath
    2. O. V. Piontkovskii, “O minimizatsii funktsionalov po metodu A. N. Tikhonova”, UMN, 30:3(183) (1975), 171–172  mathnet  mathscinet  zmath
    3. M. O. Golubev, “Metod proektsii gradienta dlya silno vypuklogo mnozhestva”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:1(2) (2013), 33–38  mathnet
  • Number of views:
    This page:47
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019